Remarks on non-Abelian duality

S. Elitzur*, A. Giveon, E. Rabinovici, A. Schwlmmer, G. Veneziano

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

79 Scopus citations

Abstract

A class of two-dimensional globally scale-invariant, but not conformally invariant, theories is obtained. These systems are identified in the process of discussing global and local scaling properties of models related by duality transformations, based on non-semisimple isometry groups. The construction of the dual partner of a given model is followed through; non-local as well as local versions of the former are discussed.

Original languageAmerican English
Pages (from-to)147-171
Number of pages25
JournalNuclear Physics B
Volume435
Issue number1-2
DOIs
StatePublished - 6 Feb 1995

Bibliographical note

Funding Information:
We would like to thank R. Ricci and M. Ro~ek for discussions, and E. Verlinde for a discussion concerning the local representation. We also thank O. Fonarev and Z. Ligeti for help with "Mathematica". S.E., A.G. and E.R. wish to thank the Theory Division at CERN for its warm hospitality. S.E. and E.R. wish to thank the Einstein Center. The work of S.E. is supported in part by the BRF - the Basic Research Foundation. The work of A.G. is supported in part by BSF - American-Israel Bi-National Science Foundation and by an Alon fellowship. The work of E.R. is supported in part by BSF and by the BRF. The work of A.S. is supported in part by BSF.

Fingerprint

Dive into the research topics of 'Remarks on non-Abelian duality'. Together they form a unique fingerprint.

Cite this